# SDR CA020405016

- Difficulty date: June 1, 2001
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Robsin R22BETA
- Aircraft time: 2,588 hours
- Engine: Lyc O320B2C
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Transmitter
- Condition: Inoperative
- Location: Fuel Qty Ind
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL GAUGE INOPERATIVE REPLACE TRANSMITTER.
